Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

On equivalence of exponential and asymptotic stability under changes of variables

Title data

Grüne, Lars ; Sontag, E. ; Wirth, Fabian:
On equivalence of exponential and asymptotic stability under changes of variables.
In: Fiedler, Bernold ; Gröger, Konrad ; Sprekels, Jürgen (ed.): International Conference on Differential Equations. Volume 2. - Singapore : World Scientific , 2000 . - pp. 850-852
ISBN 981-02-4989-6

Related URLs

Abstract in another language

We show that uniformly global asymptotic stability for a family of ordinary differential equations is equivalent to uniformly global exponential stability under a suitable nonlinear change of variables.

Further data

Item Type: Article in a book
Refereed: Yes
Keywords: uniformly global asymptotic stability; exponential stability
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 22 Feb 2021 09:07
Last Modified: 07 May 2021 08:21
URI: https://eref.uni-bayreuth.de/id/eprint/63277